Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 40, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 8 (1934)
PDF
Bull. Amer. Math. Soc. 40 (1934)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 8 (1934)
PDF
Bull. Amer. Math. Soc. 40 (1934)
The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to the Stokes phenomenon
R. E. Langer PDF
Bull. Amer. Math. Soc. 40 (1934), 545-582
Composition of arithmetical identities
E. T. Bell PDF
Bull. Amer. Math. Soc. 40 (1934), 583-586
Continued fractions and cross-ratio groups of Cremona transformations
H. S. Wall PDF
Bull. Amer. Math. Soc. 40 (1934), 587-592
On the minimizing property of the harmonic function
E. J. McShane PDF
Bull. Amer. Math. Soc. 40 (1934), 593-598
Simplification of the Whitehead-Huntington set of postulates for the algebra of logic
A. H. Diamond PDF
Bull. Amer. Math. Soc. 40 (1934), 599-601
On analytic functions with positive imaginary parts
J. L. Doob and B. O. Koopman PDF
Bull. Amer. Math. Soc. 40 (1934), 601-605
Metrically transitive point transformations
M. H. Martin PDF
Bull. Amer. Math. Soc. 40 (1934), 606-612
On the Lattice theory of ideals
Garrett Birkhoff PDF
Bull. Amer. Math. Soc. 40 (1934), 613-619
A metrical property of point-set transformations
Deane Montgomery PDF
Bull. Amer. Math. Soc. 40 (1934), 620-624
Cyclic fields of degree $p^n$ over $F$ of characteristic $p$
A. A. Albert PDF
Bull. Amer. Math. Soc. 40 (1934), 625-631
On the expansion coefficients of the functions ${u \left / {\vphantom {u {{\text {sn}}u}}} \right . \kern -\nulldelimiterspace {{\text {sn}}u}}$ and ${{u^2 } \left / {\vphantom {{u^2 } {{\text {sn}}^2 u}}} \right . \kern -\nulldelimiterspace {{\text {sn}}^2 u}}$
R. D. James PDF
Bull. Amer. Math. Soc. 40 (1934), 632-640